# SDR UIEA200700066

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 79,072 hours, 15,742 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Cadc
- Part number: 19039253
- Part serial: 7202100
- Condition: Sticking
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CAPT ALTIMETER NEEDLE WOULD STICK IN POSITION CAUSING PULL-UP TERRAIN WARNINGS, DON’T SINK WARNING AUDIBLES, ALTIMETER READ 37.0, ATC 36.8.  PERFORMED STATIC SYSTEM LEAK CHECK NORMAL AS PER MM 34-11-00.  FOUND NR 1 CADC DEFECTIVE.  REMOVED AND REPLACED CADC PER MM 34-12-01.  SYSTEM TEST NORMAL AND IAWS TEST NORMAL AS PER 34-11-00/34-46-01.
